# SDR SWAA2023060544487

- Difficulty date: May 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT 2023-299307<[01] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 DRAWING 143A7902 SHEET 209 REV -;[02] REPLACED GUSSET LOCATED BS500D AND STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 DRAWING 143A7902 SHEET 209 REV - CERTIFIED AS RII
